Publications
- The singular sets of degenerate and nonlocal elliptic equations on Poincaré-Einstein manifolds, with Y. Sire, R. Zhang, Submitted.
- A continuous cusp closing process for negative Kähler-Einstein metrics, with Xin Fu and Hans-Joachim Hein,
Geom. Funct. Anal., https://doi.org/10.1007/s00039-025-00708-y. - Asymptotics of Kähler-Einstein metrics on complex hyperbolic cusps, with X. Fu, H.-J. Hein, Calc. Val. P.D.E., https://doi.org/10.1007/s00526-023-02613-4.
- The Loewner-Nirenberg Problem in cones, with Q. Han, W. Shen, J. Funct. Anal., Vol 287, Issue 8 (2024), 110566,
https://doi.org/10.1016/j.jfa.2024.110566. - Boundary expansion for the Loewner-Nirenberg problem in domains with conic singularities, J. Funct. Anal. 281 (2021), no. 7, 109122, 35 (58).
- Free-boundary regularity on the focusing problem for the $Q_k$ Curvature Flow with flat sides I, with Ling Xiao, J. Funct. Anal. 280 (2021), no. 2, 108792, 37 pp. 53E10.
- Asymptotic expansions of complete Kähler-Einstein metrics with finite volume on quasi-projective manifolds, with Yalong Shi, Sci. China Math. 65 (2022), no. 9, 1953–1974.
- Optimal regularity of constant curvature graphs in Hyperbolic space, with L. Xiao, Calc. Var. P.D.E., 58:133 (2019).
- Isometric embedding with nonnegative Gauss curvature under the graph setting, Discrete Contin. Dyn. Syst. 39 (2019), no. 6, 3463–3477.
- Asymptotics and convergence for the complex Monge-Ampere equation, with Q. Han, Annals of PDE, https://doi.org/10.1007/s40818-024-00171-2.
- Boundary regularity of minimal graphs in the hyperbolic space, with Q. Han, Journal für die reine und angewandte Mathematik, https://doi.org/10.1515/crelle-2023-0040.
- The convergence of boundary expansions and the analyticity of minimal surfaces in the hyperbolic space, with Q. Han, submitted.
- Boundary expansions for minimal graphs in the hyperbolic space, Thesis (Ph.D.), University of Notre Dame (2016).